# SDR HEEA955483

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 23004223
- Condition: Mis Mfg
- Location: 2nd Stage
- Component: 23031899
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF NEW NEVER INSTALLED #2 WHEEL NOTED THE FOLLOWING:  RECEIVED OVERMACHINED PER O/H SPECS ON #2 WHEEL SPLINES. INSTALLED NEW #2 WHEEL.
